# SDR DALA2021090305221

- Difficulty date: September 2, 2021
- Submitted: September 3, 2021
- Operation: Air carrier
- Aircraft: N947AT
- Make and model: Boeing 717-200
- Aircraft serial: 55010
- Aircraft time: 56,996 hours, 39,684 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Conduit
- Condition: Dented
- Location: Tailcone Release
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CONDUIT FOR TAILCONE RELEASE CABLE IS DENTED, RT SIDE LOWER AREA (MARKED). THIS COULD PREVENT PROPER OPERATION OF THE ESCAPE PATH AND IT IS NOT IN COMPLIANCE WITH 14 CFR PART 121.703. SUMMARY SEE NRC 001-0265:5300-2004/007 00082: REPLACED CONDUIT AND TAILCONE RELEASE CABLE REF BOEING DRAWING 5913350. (LP #1934205)
